# SDR JJBA20120417004

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 28,322 hours, 39,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: H139
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN L-CHECK INSPECTION,  FOUND FORWARD MOST EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51-00.  OPS CHECKED GOOD.
